After taking MiraLax for more than a year, I am having some trouble with food coming back up on occasion. Also, a little pain occurring in the breastbone area! Thank you.
Sounds like you have some reflux issues. Whether this is related to the Miralax or not, hard to say. I would discuss with the doctor when you have the opportunity. In the meantime, do not lie down after eating for at least a couple hours and if this is occuring at night, prop your head up on some pillows so to get gravity to help counter the problem. There are medicines which are prescribed for this problem, so having the doctor address is suggested.
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2010 • 1 answer
Posted 7 Jul 2014 • 1 answer
Posted 13 Aug 2015 • 1 answer
I went to ER last night with what the Doctor thought was kidney stones because of the pain I was in?
Posted 23 Dec 2015 • 2 answers
Posted 14 Nov 2016 • 0 answers